# SDR AWXA200200857

- Difficulty date: August 31, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,350 hours, 49,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 4507945178
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR -  DURING C-13 CHECK A .5 INCH CRACK WAS FOUND ON L1 DOOR INNER SKIN AT UPPER CORNER ACCESS HOLE FOR FOR UPPER END OF VERTICAL TORQUE TUBE.  MAINTENANCE REMOVED DAMAGED AREA OF SKIN, FOUND MATERIAL LOSS TO BE WITHIN LIMITS PER B737-200 SRM 52-00-2 PG 16, 21-24, FIG. 6.
